Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Gallbladder removed. Stomach pain sometimes diarea,stools are light green ?

Stomach pain sometimes diarea,stools are light green I have lost 6kg ,48 years old Weight was 98 beforesurgery I surfered from stomach bloating and back pain for 15 years was the gal stones the cause
Asked On : Mon, 3 Oct 2011
Answers:  2 Views:  205
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
This may be due to problem in digestion of fatty things.
Take light diet,less fat,junk food and avoid fried food.
Take plenty of water.
Take syrup Sorbiline and some enzyme preparation.
Take Omiprazole.
Ok and bye.
Answered: Mon, 3 Oct 2011
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello.welcome.Your stomach bloating could have been due to gall stones or may be gastritis.Similarly your backache seems to have been due to your overweight or there could be many more reasons for it.Good
Answered: Mon, 3 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor